Journal article icon

Journal article

Overconvergent generalised eigenforms of weight one and class fields of real quadratic fields

Abstract:

This article examines the Fourier expansions of certain non-classical p-adic modular forms of weight one: the eponymous generalised eigenforms of the title, so called because they lie in a generalised eigenspace for the Hecke operators. When this generalised eigenspace contains the theta series attached to a character of a real quadratic field K in which the prime p splits, the coe!cients of the attendant generalised eigenform are expressed as p-ad...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.aim.2015.07.007

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Advances in Mathematics Journal website
Volume:
283
Pages:
130–142
Publication date:
2015-10-01
DOI:
ISSN:
0001-8708
Source identifiers:
536460
Pubs id:
pubs:536460
UUID:
uuid:3610fdac-ae77-40eb-a6e2-c17081575c9f
Local pid:
pubs:536460
Deposit date:
2015-08-06

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP